# SDR ASAA2025103161962

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 69,208 hours, 21,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008 FOUND EXT RT  SLIDE LIGHT INOP NEXT TO THE R1 DOOR. GROUNDED - YES. REPLACED EXT R1 SLIDE LIGHT LAMP PER AMM 33-51-04-960-801 OPS CHECK GOOD.
